# SDR WX0A202002073471

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N280NV
- Make and model: Airbus A320-214
- Aircraft serial: 5320
- Aircraft time: 505 hours, 228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BY L2 INOP / REPLACED FLASH LIGHT BATTERY"
